MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN SECTOR HA ACET CUP 54MM; HIP ACETABULAR CUP

DEPUY ORTHOPAEDICS, INC. 1818910 PINN SECTOR HA ACET CUP 54MM; HIP ACETABULAR CUP
Catalog Number 121712054
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/23/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle revision, right hip.Reason for revision: pain and elevated metal ions.Update (b)(6) 2017: product stickers received.Updated lot number of liner.This complaint was updated on (b)(6) 2017.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN SECTOR HA ACET CUP 54MM
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7088149
Report Number1818910-2017-29689
Device Sequence Number19112257
Product Code LPH
UDI-Device Identifier10603295009177
UDI-Public10603295009177
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121712054
Device Lot NumberCR6HHA000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2016
Supplement Date Received by Manufacturer01/03/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR